# SDR AWXA200200607

- Difficulty date: June 28, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52465
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT AT BS 1660 TO BS 1680, LBL 56. MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT AT BS 1660 TO BS 1680, LBL 56. FABRICATED NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B757-200 SRM 51-40-02, PG. 11-12.
